# SDR A6WA201542815

- Difficulty date: June 3, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 32,300 hours, 30,588 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR DOUBLER ON RT FS 280 BULKHEAD CHAFED.
